Multiple positive solutions of semilinear elliptic boundary value problems in the half space

Tsing San Hsu, Huei Li Lin*

*Corresponding author for this work

Research output: Contribution to journalJournal Article peer-review

Abstract

In this paper, we prove that if Q is a positive continuous function in RN and satisfies the suitable conditions, then for sufficiently small λ>0,-Δu+u=Q(z)up-1 with the boundary condition u(x,zN)=λg(x) admits at least three positive solutions in R+N.

Original languageEnglish
Pages (from-to)304-316
Number of pages13
JournalNonlinear Analysis, Theory, Methods and Applications
Volume75
Issue number1
DOIs
StatePublished - 01 2012

Keywords

  • Category
  • Elliptic boundary value problems
  • Multiple positive solutions
  • The half space

Fingerprint

Dive into the research topics of 'Multiple positive solutions of semilinear elliptic boundary value problems in the half space'. Together they form a unique fingerprint.

Cite this